logo AFST
Generalized Hopf manifolds with flat local Kaelher metrics
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 10 (1989) no. 3, pp. 361-368.
@article{AFST_1989_5_10_3_361_0,
     author = {Sorin Dragomir and Renata Grimaldi},
     title = {Generalized {Hopf} manifolds with flat local {Kaelher} metrics},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {361--368},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 10},
     number = {3},
     year = {1989},
     doi = {10.5802/afst.682},
     zbl = {0701.53080},
     mrnumber = {1425492},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.682/}
}
TY  - JOUR
TI  - Generalized Hopf manifolds with flat local Kaelher metrics
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1989
DA  - 1989///
SP  - 361
EP  - 368
VL  - Ser. 5, 10
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.682/
UR  - https://zbmath.org/?q=an%3A0701.53080
UR  - https://www.ams.org/mathscinet-getitem?mr=1425492
UR  - https://doi.org/10.5802/afst.682
DO  - 10.5802/afst.682
LA  - en
ID  - AFST_1989_5_10_3_361_0
ER  - 
%0 Journal Article
%T Generalized Hopf manifolds with flat local Kaelher metrics
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1989
%P 361-368
%V Ser. 5, 10
%N 3
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.682
%R 10.5802/afst.682
%G en
%F AFST_1989_5_10_3_361_0
Sorin Dragomir; Renata Grimaldi. Generalized Hopf manifolds with flat local Kaelher metrics. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 10 (1989) no. 3, pp. 361-368. doi : 10.5802/afst.682. https://afst.centre-mersenne.org/articles/10.5802/afst.682/

[1] Chen (B.Y.).- Geometry of submanifolds, M. Dekker, Inc., New York, 1973. | MR | Zbl

[2] Chen (B.Y.). - Cohomology of C.R. submanifolds, Ann. Fac. Sc. Toulouse, Math 3 1981, p. 167-172. | Numdam | MR | Zbl

[3] Chen (B.Y.), Okumura (M.).-Scalar curvature, inequality and submanifold, Proc. A.M.S., 38 1973, p. 605-607. | MR | Zbl

[4] Chen (B.Y.), Piccinni (P.).-The canonical foliations of a locally conformal Kaehler manifold, Ann. di Matem. pura appl., 141 1985, p. 283-305. | MR | Zbl

[5] Dragomir (S.).-On submanifolds of Hopf manifolds Israel J. Math., (2) 61 1988, p. 199-210. | MR | Zbl

[6] Dragomir (S.).- Cauchy-Riemann submanifolds of locally conformal Kaehler manifolds, I-II, Geometriae Dedicata 28 1988, p. 181-197, Atti Sem. Mat. Fis. Univ. Modena, 37 1989, p. 1-11. | MR | Zbl

[7] Ianus (S.), Matsumoto (K.), Ornea (L.).-Complex hypersurfaces of a generalized Hopf manifold, Publication de l'Inst. Mathém., N.S., 42 1987, p. 123-129. | MR | Zbl

[8] Matsumoto (K.). - On submanifolds of locally conformal Kaehler manifolds, Bull. Yamagoto Univ., N.S., 11 1984, p. 33-38. | MR | Zbl

[9] Tricerri (F.).-Some examples of locally conformal Kaehler manifolds, Rend. Sem. Mat. Politecn. Torino 40 1982, p. 81-92. | MR | Zbl

[10] Tsukada (K.).-Hopf manifolds and spectral geometry, Trans. A.M.S., (2)270 1982, p. 609-621. | MR | Zbl

[11] Vaisman (I.). - A theorem on compact locally conformal Kaehler manifolds, Proc. A.M.S., (2)75 1979, p. 279-283. | MR | Zbl

[12] Vaisman (I.). - Locally conformal Kaehler manifolds with parallel Lee form, Rendiconti di Matem. 12 , Roma1979, p. 263-284. | MR | Zbl

[13] Vaisman (I.). - Some curvature properties of locally conformal Kaehler manifolds Trans A.M.S., (2)259 1980, p. 439-447. | MR | Zbl

[14] Vaisman (I.), Goldberg (S.). - On compact locally conformal Kaehler manifolds with non-negative sectional curvature, Ann. Fac. Sci. Toulouse, Math. 2 1980, p. 117-123. | Numdam | MR | Zbl

[15] Yano (K.), Kon (M.). - C.R. submanifolds of Kaehlerian and Sasakian manifolds, Progress in Math., vol. 30, Birkhauser, Boston-Basel-Stuttgart, 1983. | MR | Zbl

Cited by Sources: